By Topic

On the theory of bubble domain motion in propagation circuits

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
A. Andreev ; Institute of Electronic Control Computers, Moscow, USSR ; H. Khodenkov ; Y. Lyashenko ; V. Raev

The stability conditions for a bubble domain in the fields of magnetostatic traps are analyzed. For this purpose the quasi-stationary equations of bubble motion are derived which take into account field nonuniformity across the bubble diameter. The contribution of the Permalloy overlay is considered qualitatively. The conditions of static and dynamic stability of trapped bubbles are studied and the stability role in the operating margin development is analyzed.

Published in:

IEEE Transactions on Magnetics  (Volume:15 ,  Issue: 3 )